MAUDE Adverse Event Report: WELCH ALLYN, INC. GS 777 WALL TRANSFORMER US; STAND, INSTRUMENT, AC-POWERED, OPHTHALMIC

WELCH ALLYN, INC. GS 777 WALL TRANSFORMER US; STAND, INSTRUMENT, AC-POWERED, OPHTHALMIC
Model Number 77710
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The gs 777 wall transformer is intended to provide power to welch allyn 3.5v instruments.The device powers two instrument handles, onto which welch allyn 3.5v diagnostic instrument heads can be attached.These diagnostic instrument heads include the welch allyn otoscope, opthalmoscope and episcope.The wall transformer can be used alone, or as part of the gs 777 integrated wall system (iws), which incorporates other welch allyn devices, such as the suretemp thermometer, spot vital signs monitor and the probp 3400 and the aneroid blood pressure gauge.Although the reported event did not result in a serious injury, the report of frayed power cord could contribute to a serious injury or death, if the malfunction were to recur.Therefore, baxter considers this complaint a reportable malfunction.
 
Event or Problem Description
Customer reported frayed cord.There was no allegation of patient or caregiver injury or death reported from this alleged incident.This report was filed in our complaint handling system as complaint #(b)(4).

Brand Name
GS 777 WALL TRANSFORMER US
Common Device Name
STAND, INSTRUMENT, AC-POWERED, OPHTHALMIC
Manufacturer (Section D)
WELCH ALLYN, INC.
4341 state street
skaneateles falls NY 13153
Manufacturer Contact
frances coote
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key21419718
Report Number1316463-2025-00020
Device Sequence Number15351312
Product Code HMF
UDI-Device Identifier00732094136906
UDI-Public732094136906
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number77710
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Initial Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown